Hello and thanks for your question. I'm Dr. Hasan and I'll try to help you. I am sorry to hear about your friends son. Yes he should be shifted to ER immediately because there can be a bleeding ulcer in his stomach which needs immediate medical intervention. Steroids are known to cause such ulcers as a side effect. He might have coughed out blood from his lungs. In any case it is strongly suggested that he should be shifted to ER (Emergency room). There is no second thought, please convince him. I wish all the best to you all. My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always.
Thank you Dr. Hasan, for your speedy and excellent service! I have passed it on to my friend. They are in Michigan USA and I am in Jerusalem, so I hope they're on the way to the ER!
My friend also thanks you!